# SDR VNAA2021030199914

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR SPLICE AT 25R AND FS 333.00 HAS MULTIPLE SPOTS OF CORROSION.  REMOVED STR SPLICE AT 25R BETWEEN FS 333 & 349, REPLACED WITH NEW SERVICEABLE SPLICE IAW CRJ 700 SRM 51-42-06-0091-001-A01, 51-42-21-001-001-A01 AND 51-21-11-001-001-A01.
